# SDR ASAA9940090

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- System (JASC): 5220 · Emergency Exits
- Part: Beam
- Part number: 65C807351
- Condition: Corroded
- Location: Bs 947.5-967.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING SI CHECK, FOUND THE R-2 DOOR CREASE BEAM CORRODED FROM STATION 947.5 TO 967.5, RBL 62.  REPLACED BEAM PER SRM 51-10-02 AND 53-60-15.  (M)
